# SDR IPXA2022060482806

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 29,727 hours, 20,739 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: UP5340710I183
- Part serial: NA
- Condition: Corroded
- Location: Sta 1185 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4RH WTB T-CHORD AT STA 1040-1060 JUST O/B OF ECS EXHAUST VENT PANEL IS CORRODED OUT OF LIMITS AND REQUIRES REPLACEMENTREMOVED AND REPLACED SUPPORT CHORD I.A.W. SRM 51-40-02, SRM 51-40-05, SRM 51-20-01 AND AMM 51-21-15 FABRICATED ON TRAVELER# T22/1619887
